# SDR ASMF200704010

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 50,726 hours, 34,982 cycles
- Engine: Pwa JT8D*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 507263812761
- Part serial: P252
- Condition: Leaking
- Part time: 2,512 hours, 1,623 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED SMOKE AND OIL ODOR IN THE CABIN; ADDITIONALLY, THE SMOKE ALARM OF THE AFT LT LAVATORY WAS ACTIVATED. AIRCRAFT WAS VENTILATED AND SMOKE ALARM WAS DEACTIVATED, AIR CONDITIONING SYSTEM WAS CHECKED, BEING CORRECT. APU WAS DETECTED LEAKING, SO APU AND WATER SEPARATORS WERE REPLACED IAW MM 49-10-00 AND 21-20-02, TEST CORRECT IAW MM 21-00-00 PAGE 501, ALL CORRECT.
